Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel vs. Zyprexa

Posted by Mimi on May 21, 2002, at 20:31:51

In reply to Re: Seroquel vs. Zyprexa Mimi, posted by JonW on May 21, 2002, at 20:13:24

>Thank you JonW,
> I've been prescribed these two drugs along with others for severe depression and an anxiety disorder of some undetermined type. Your post was useful to me in allaying my fears of what horrible side-effects I would get from Seroquel, after reading the medical descriptions in the PDR.
Zyprexa did not cause me to twitch, but I did have cravings for sweets my weight increased by 10%(gained 16 lbs.). Mimi


>Hi Mimi,
>
> I suppose it depends on what you are taking it for. I tried both for bipolar disorder. In terms of side-effects, seroquel was much nicer to me. I didn't experience any weight gain (no insatiable craving for food, either), it was less sedating, and my body didn't twitch at all like it would every 20 or 30 seconds when I was taking zyprexa. I was taking zyprexa in combo with several other meds, so take this for what it's worth.
>
> Jon
>
>
>
> > To all,
> > Please bear with me; I tried to post this before.
> > I'm switching from Zyprexa to Seroquel because of unwelcomed weight gain. I'm worried that Seroquel won't work as well and that I might run into side-effects that I cannot tolerate. Can anybody out there describe the differences in experiential profiles. Thanks for responding, Mimi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mimi thread:107200
URL: http://www.dr-bob.org/babble/20020517/msgs/107213.html